# SDR SWIA201437610

- Difficulty date: May 15, 2014
- Submitted: May 23, 2014
- Operation: Air carrier
- Aircraft: N965SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7871
- Aircraft time: 28,336 hours, 23,482 cycles
- System (JASC): 2760 · Drag Control System
- Part: Control Unit
- Condition: Failed
- Location: Spoilers
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

AT FL 30K WITH FLIGHT SPOILERS EXTENDED 50 PERCENT, AIRPLANE PITCHED TO RT AGGRESSIVELY.  REMOVED AND REPLACED NR 1 SECU AND THE LEFT FLIGHT SPOILER OUTBOARD PCU.
